# SDR SWAA2021040125802

- Difficulty date: January 8, 2020
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232SF UPPER SURFACE IS PUNCTURED / REPAIRED FLOOR PNL 232SF UPPER SURFACE PUNCTURE; IAW B737-700 SRM 53-00-50-2R-2 REV 69; SRM 53-00-502R-0 REV 69 A89485; A36551; A37385
